# SDR AMTA200800056

- Difficulty date: January 14, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED NUTPLATE HOLES FROM BL34L TO BL45L, STA 986.5.  ORIGINAL MATERIAL THICKNESS WAS .105, REMOVED MATERIAL .065 FOUND OUT OF LIMITS AND REPAIRED IAW SRM 53-70-51, EA 737-5370-08-A0003. ALODINED PRIMED AND PAINTED AREA IAW SRM 51-20-01.  (K)
